I've been on two other atypical antipsychotic meds, Seroquel and Saphris. I had to dc the Saphris within days because of suicidal ideation and while the Seroquel worked for years, I developed akathisia and a decrease in effectiveness. My question is since I had issues with akathisia on Seroquel, am I more likely to have the same problem with Latuda? I will be discussing it with my pdoc of course but I'm trying to get as much information as I can. If you had these issues with Seroquel, did they recur with other antipsychotics?
Idk about seroquel relation to latuda. But, I had akathisia on latuda. Its really a great med. So I wish I didn't. I just had kind of jitteriness and restlessness. But this symptom showed up immediately. So if it does give u this. You could just discontinue it and try something else.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My seroquel is to be decreased & replaced with Saphris, still taking Depakote, anyone else done this
Posted 7 May 2013 • 6 answers
Posted 12 Aug 2013 • 2 answers
Posted 2 Sep 2016 • 2 answers
Posted 15 Oct 2016 • 1 answer
Posted 23 Apr 2017 • 2 answers